See Alike in...

Alike App

Browser

Silverdweller

901d

Does anyone here have a secondary tic disorder? Mine came from a med I was on that can cause tic disorders such as Tardive Dyskinesia or Tourettism. It's very awkward developing these as an adult.

Top reply
    • Kendoll

      822d

      @pupmichah is it???? That’s actually so helpful. I thought it was ritalin and anxiety alone, but ive had anxiety my whole life and ive taken stimulants before my transition, but never had tics before now. Maybe a combination of the three?

    • Kendoll

      822d

      @pupmichah is it???? That’s actually so helpful. I thought it was ritalin and anxiety alone, but ive had anxiety my whole life and ive taken stimulants before my transition, but never had tics before now. Maybe a combination of the three?

    • Kendoll

      900d

      I have no idea where mine comes from, they just started this year.

    • pseudojoker

      901d

      I do too! It came from having anxiey attacks. Don't feel shy, its very common

    • DeepValuePrimate

      901d

      I am afraid of it because of medication ads alone and looked into the condition as I have never heard of it before. Strattera has changed my life but maybe its a mindset thing, im on 80mg of generic and in my final semester of college. (5th year) i mainly just have itching Sensations, Mosquito bite Sensations rarely, bladder issues and tics are really relegated to vocal words phrases and sounds.

    • Silverdweller

      901d

      @DeepValuePrimate Yeah, be careful and keep the dose low. If you have new movements in the mouth or limbs tell your doc and perhaps slowly withdraw. Tardive movement disorders can be hell.

    • DeepValuePrimate

      901d

      I've had tic disorders for awhile I feel like as I have only recently learned about them. However I have become itchiness and the tics more frequent since starting Strattera. Im worried about TD as well.

    • DeepValuePrimate

      901d

      Hello!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion